I have been suffering from gas for the past three years. I have bloating after meals for about 15 minutes after which it passes away. I can eat normally, but some times I feel bloated and cannot eat. I keep burping like once in 20 minutes. Is that normal? And also bloating increases when I have anxiety.
I am taking Sompraz L (Esomeprazole 40 mg and Levosulpiride 75 mg) once in an empty stomach daily. Whenever I try to leave the medicine I have gas and acidity on the second day. I also take alcohol like 90 ml regularly for three years. There is no pain or anything but only burping and bloating. I wonder is it just anxiety or something serious? I am also very much afraid to visit a doctor least they prescribe endoscopy. I am 5 feet 8 inches tall and weighs 78 kg. I had an ultrasound about one and a half years ago and it was normal. Please suggest.
Welcome to icliniq.com.
Well, the burping while having meals, or just after the meals is a normal phenomenon. And I assure you it is not alarming in your case. However, it may cause trouble if gas trapped excessively and result in belly swelling.
The reason behind this excessive bloating in your case may be aerophagia (engulfing air while taking meals that commonly occur in one who keeps speaking while having bolus) can be due to supragastric belching and may be due to excessive gas production after meals. The last group of people in medical science are termed as bloater, some are early bloaters where bloating occurs within 15 minutes of meal and some are late bloaters where bloating occurs after two hours of meal. This whole explanation is just to make you understand your own condition well.
You seem to be late bloater and cause seems to be excessive gas production plus aerophagia. I want you to take a three-week course of antibiotics to reduce the excessive gas production within your bowel. The antibiotic is safe without any side effects except in some may cause diarrhea of mild intensity.
SIBO (small intestinal bacterial overgrowth).Treatment plan:
Tablet Rifxamin 200 mg thrice daily for three weeks and then stop, tablet Digestine (Metaclopramide) 40 mg half an hour before meals for one week and then as per need. You can stop Sompraz L, as Tab Digestine will work in more effective way than this.
Was this answer helpful?|
.. really a troublesome situation you are facing nowadays. I feel sorry for this health issue. But do not worry. With care and lifestyle changes you will get better soon. Ask your local physician for a prescription of Metronidazole (or) Rifaximin ... Read fullHow can I manage loose-motions and bad appetite due to curd intake?
.. possible that you had some infection after ingestion of curd. And subsequently, you got better. As you are not much symptomatic I would not advise any further empirical antibiotics. You can try tablet Rifaximine 400 mg twice a day after meals for ... Read fullHad painkillers for toothache and feeling bloated stomach. What to do?
.. got gastritis due to painkillers. Avoid spicy, fatty and oily food. Have some walk after having food instead of taking rest and take multiple small meals instead of heavy meals. Avoid smoking and alcohol if any. You can get prescribed tablet Pan... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now